Alert archive / California / Gale Warnings in 2017

Gale Warning 4, NWS San Diego, CA

May 6, 2017

NWS San Diego, CA issued this gale warning at May 6, 2017, 1:27 AM PDT. It took effect at May 6, 2017, 2:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 6, 2017, 1:27 AM PDT (08:27 UTC)
In effect from
May 6, 2017, 2:00 PM PDT
Expired
May 7, 2017, 2:00 AM PDT
In force
12 hr
Issued by
NWS San Diego, CA

The text

As transmitted.

017 
WHUS76 KSGX 060827
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
127 AM PDT SAT MAY 6 2017

...STRONG WINDS AND ROUGH SEAS SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

.A COLD LATE-SEASON STORM WILL BRING STRONG WINDS AND ROUGH SEAS
TO THE COASTAL WATERS FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING.

PZZ775-062100-
/O.UPG.KSGX.GL.A.0003.170506T2100Z-170507T0900Z/
/O.NEW.KSGX.GL.W.0004.170506T2100Z-170507T0900Z/
/O.CON.KSGX.SC.Y.0015.170507T0900Z-170508T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
127 AM PDT SAT MAY 6 2017

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST 20 TO 25 KTS WITH GUSTS 35 TO 40 KTS THIS
  AFTERNOON THROUGH TONIGHT. WINDS WEAKEN SOMEWHAT ON
  SUNDAY...BECOMING 15 TO 20 KT WITH GUSTS 25 TO 30 KTS. 

* WAVES/SEAS...COMBINED SEAS 8 TO 12 FEET THIS AFTERNOON THROUGH
  TONIGHT...BECOMING 7 TO 10 FEET ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-062100-
/O.CON.KSGX.SI.Y.0004.170506T2100Z-170507T0900Z/
/O.CON.KSGX.SC.Y.0015.170507T0900Z-170508T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
127 AM PDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM
THIS AFTERNOON TO 2 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT
SUNDAY...

* WINDS...NORTHWEST 15 TO 20 KTS GUSTING TO 25 KTS. GUSTS AROUND
  30 KTS OVER WESTERN PORTIONS THIS AFTERNOON THROUGH TONIGHT.
  WINDS NOT AS STRONG ON SUNDAY...BUT CONTINUED ROUGH SEAS ALONG
  WITH A CHANCE OF THUNDERSTORMS. 

* WAVES/SEAS...COMBINED SEAS 7 TO 10 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
190 
WHUS76 KSGX 062048
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
148 PM PDT SAT MAY 6 2017

...STRONG WINDS AND ROUGH SEAS THROUGH SUNDAY EVENING...

.A COLD LATE-SEASON STORM WILL BRING STRONG WINDS AND ROUGH SEAS
TO THE COASTAL WATERS THROUGH SUNDAY EVENING.

PZZ775-070500-
/O.CON.KSGX.GL.W.0004.170506T2100Z-170507T0900Z/
/O.CON.KSGX.SC.Y.0015.170507T0900Z-170508T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
148 PM PDT SAT MAY 6 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT
SUNDAY...

* WINDS...NORTHWEST 20 TO 25 KTS WITH GUSTS 35 TO 40 KTS THIS 
  AFTERNOON THROUGH TONIGHT. WINDS WEAKEN SOMEWHAT ON SUNDAY... 
  BECOMING 15 TO 20 KT WITH GUSTS 25 TO 30 KTS. 

* WAVES/SEAS...COMBINED SEAS 8 TO 12 FEET THIS AFTERNOON THROUGH 
  TONIGHT...BECOMING 7 TO 10 FEET ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES 
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR 
PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-070500-
/O.CON.KSGX.SI.Y.0004.170506T2100Z-170507T0900Z/
/O.CON.KSGX.SC.Y.0015.170507T0900Z-170508T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
148 PM PDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT 
SUNDAY...

* WINDS...NORTHWEST 15 TO 20 KTS GUSTING TO 25 KTS. GUSTS AROUND 
  30 KTS OVER WESTERN PORTIONS THIS AFTERNOON THROUGH TONIGHT. 
  WINDS NOT AS STRONG ON SUNDAY...BUT CONTINUED ROUGH SEAS ALONG 
  WITH A CHANCE OF THUNDERSTORMS. 

* WAVES/SEAS...COMBINED SEAS 7 TO 10 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMALL
412 
WHUS76 KSGX 070438
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
938 PM PDT SAT MAY 6 2017

...STRONG WINDS AND ROUGH SEAS THROUGH SUNDAY EVENING...

.A COLD LATE-SEASON STORM WILL BRING STRONG WESTERLY WINDS AND 
ROUGH SEAS TO THE COASTAL WATERS THROUGH SUNDAY MORNING WITH SEAS
AND WINDS GRADUALLY LOWERING SUNDAY AFTERNOON AND EVENING. THERE
IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY.

PZZ775-071245-
/O.CON.KSGX.GL.W.0004.000000T0000Z-170507T0900Z/
/O.CON.KSGX.SC.Y.0015.170507T0900Z-170508T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
938 PM PDT SAT MAY 6 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT
SUNDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KT WITH LOCAL GUSTS 30 TO 35
  KT THROUGH LATE TONIGHT. WINDS WEAKEN SOMEWHAT SUNDAY...
  BECOMING 15 TO 20 KT WITH GUSTS 25 KT. 

* WAVES/SEAS...COMBINED SEAS 8 TO 12 FEET TONIGHT...BECOMING 7 TO 10
  FEET ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-071245-
/O.CON.KSGX.SI.Y.0004.000000T0000Z-170507T0900Z/
/O.CON.KSGX.SC.Y.0015.170507T0900Z-170508T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
938 PM PDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 AM
PDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT
SUNDAY...

* WINDS...WEST TO NORTHWEST 15 TO 20 KT GUSTING AROUND 25 KT.

* WAVES/SEAS...COMBINED SEAS 7 TO 10 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
770 
WHUS76 KSGX 070853
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
153 AM PDT SUN MAY 7 2017

...STRONG WINDS AND ROUGH SEAS THROUGH SUNDAY EVENING...

.A LATE-SEASON STORM WILL BRING STRONG WESTERLY WINDS AND ROUGH 
SEAS TO THE COASTAL WATERS THROUGH SUNDAY MORNING WITH SEAS AND 
WINDS GRADUALLY LOWERING SUNDAY AFTERNOON AND EVENING. THERE IS 
ALSO A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY.

PZZ775-072100-
/O.EXP.KSGX.GL.W.0004.000000T0000Z-170507T0900Z/
/O.CON.KSGX.SC.Y.0015.170507T0900Z-170508T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
153 AM PDT SUN MAY 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...GALE WARNING WILL EXPIRE AT 2 AM PDT THIS MORNING...

* WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT
  THROUGH TODAY. 

* WAVES/SEAS...COMBINED SEAS 8 TO 12 FEET THIS MORNING...BECOMING
  7 TO 10 FEET LATER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-072100-
/O.EXP.KSGX.SI.Y.0004.000000T0000Z-170507T0900Z/
/O.CON.KSGX.SC.Y.0015.170507T0900Z-170508T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
153 AM PDT SUN MAY 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 2 AM PDT THIS 
MORNING...

* WINDS...WEST TO NORTHWEST 15 TO 20 KT GUSTING AROUND 25 KT.

* WAVES/SEAS...COMBINED SEAS 7 TO 10 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this gale warning went out at May 5, 9:40 PM PDT, 3 hours 47 minutes earlier.

Area forecast discussion, May 5, 9:40 PM PDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
940 PM PDT Fri May 5 2017

.SYNOPSIS...
A cold low pressure system will develop over Southern California
this weekend, then weaken early next week and move east during the
middle of next week. Cooling will spread inland with the lowest high
temperatures Sunday, about 15 to 25 degrees below normal for inland
areas. Widespread showers Saturday through early next week along
with a slight chance of thunderstorms Saturday night through Monday.
Snow may accumulate several inches in the higher mountains Saturday
night and Sunday with some slick mountain roads likely. Strong west
winds for the mountains and deserts Saturday afternoon and evening.
Slow warming early next week, with greater warming mid to late next
week as high temperatures returning to near normal.

&&

.EVENING UPDATE...

The marine layer has deepened quite a bit with a few reports of
drizzle now coming in from the coastal mesas. Coastal stratus has
infiltrated the valleys and will be banking into the coastal slopes
of the mountains overnight. Latest trends are well handled in the
current forecast including introducing drizzle overnight, with
showers becoming a possibility in the deep marine layer on Saturday.
More widespread showers will develop Saturday night as an
unseasonably strong and cold trough moves across Southern
California.

The only changes this evening were to increase pops and sky cover a
bit as the trough moves through the region Saturday through Sunday
night. Otherwise the current forecast remains right on track. A
winter weather advisory may be needed tomorrow as the snow levels
are expected to come down late Saturday night with widespread snow
showers in the higher mountains in Riverside and San Bernardino
Counties.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

(issued at 1256 pm Friday afternoon)

Marine layer stratus has dissipated very little so far today,
according to afternoon visible satellite, while scattered high
clouds move over the region. The 12Z Miramar sounding shows a 9 deg
C inversion based at around 2000 feet. Meanwhile, a trough can be
seen along the Pacific Northwest, on Water Vapor satellite imagery.
This trough will continue to push the upper level ridge to the east
and increase the onshore flow and lower 500 mb heights aloft today.
This will result in cooling today for all areas, although the
mountains and deserts will still be warmer than normal. The
aforementioned trough will deepen along the west coast today, with
onshore flow continuing to strengthen and gusty west winds along/in
the desert slopes/passes/deserts tonight into Saturday morning. The
marine layer will deepen further as well, reaching a depth of around
4000-5000 late tonight, with stratus filling the coastal basin and
moving into the passes and coastal slopes. Models indicate that we
may start to see some light showers/drizzle with the marine layer
stratus by early Saturday morning.

A closed low will develop within the base of the trough by
Saturday morning as the trough deepens further, and then the low
will cut-off from the trough and then move into Southern
California Saturday night into Sunday, then move south into
Baja/Southwest Arizona Monday-Tuesday before finally moving east
Wednesday. Strong onshore flow on Saturday, with onshore pressure
gradients peaking at around 16 mb from San Diego to Las Vegas, and
20-30 kt 850 mb westerly winds, will create strong and gusty
southwest to west winds along mountain ridges/desert slopes,
through/below canyons and passes, and into adjacent desert areas.
Wind gusts of 45-55 mph are likely, with isolated wind gusts of 65
mph or greater. A Wind Advisory goes into effect for all mountain
and desert areas at 2 pm Saturday and continues through 10 pm
Saturday.

With south to southwest flow in advance of a cold front,
scattered pre-frontal light showers are likely over and west of
the mountains Saturday afternoon and early evening, with showers
increasing in coverage and intensity late Saturday night into
Sunday morning. Scattered to Numerous showers then expected pretty
much all day Sunday and Sunday night. As the low moves South into
Baja Monday, there may be some lulls in shower activity, with
majority of showers occurring over the mountains in northeast to
east flow aloft. Models then show another potential increase in
showers on Tuesday mainly over the mountains and high deserts.
Precipitation should be out of the area by Wednesday afternoon.
Precipitation accumulation potential looks to be highly variable
due to the showery nature of this system, but generally looking at
0.25 to 1 inch and locally 2 inches, mainly over and west of the
mountains and also in the high deserts, with 0.05-0.15 inches and
locally 0.50 inches in the lower deserts.

The low will bring some unseasonably cold air with it,
with 500 mb temperatures reaching -26 deg C. The cold air aloft
will create unstable conditions, with 200-500 j/kg of mixed layer
most unstable CAPE Sunday. This will likely result in some
thunderstorm activity on Sunday and Monday, with hail a
possibility. Isolated thunderstorms are a possibility Tuesday
afternoon as well, with models still showing 100-400 j/kg of mixed
layer most unstable CAPE near the mountains with northerly flow
aloft. Snow levels start out at around 8000-8500 feet during
the day Saturday before lowering to 5000 feet Saturday evening.
With the coldest air coming in early Sunday, the snow levels then
lower to 4500 to locally 4000 feet. By Sunday afternoon, snow
levels rise to 5000 feet, then are at around 6000-6500 feet Sunday
evening through Monday, and then 8500-9000 feet Tuesday. A trace
of snow is likely down to 4000 feet, with 1-3 inches possible from
5000 to 7000 feet, and several inches possible above 7000 feet.
Significant cooling will begin on Saturday, with highs falling to
5-15 degrees below normal, then further cooling on Sunday with
highs 15-25 degrees below normal. We then start to gradually warm
Monday through Thursday as the low weakens and then gradually
moves east, with highs not reaching back to normal until Thursday.

&&

.AVIATION...
060300Z...Low clouds will fill the coastal basin this evening and
crawl up the coastal slopes. Bases expected around 1500-2000 feet
msl with tops rising to 5000 feet overnight. Drizzle or light
showers, fog and obscured terrain within and below the cloud layer
after 08Z. Possible scatter out near the coast Saturday afternoon,
but mostly remaining broken west of the mountains at around 2500
feet msl. Showers will be increasing in coverage Saturday evening.
In mountains and deserts, west winds will increase to 20-30 kt with
gusts to 50 kt Saturday afternoon and evening.

&&

.MARINE...
A late season storm will bring west-northwest winds with gusts of 20-
30 knots late Saturday into Sunday along with building seas. Showers
are likely Sunday into Monday with the potential for thunderstorms.
Precipitation will begin to taper off and seas to subside Tuesday.

&&

.BEACHES...
Windy Saturday afternoon and evening. Showers with isolated
thunderstorms Sunday and Monday.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory from 2 PM Saturday to 2 AM PDT Sunday for
     Coachella Valley-Riverside County Mountains-San Diego
     County Deserts-San Diego County Mountains-San Gorgonio Pass
     Near Banning.

     Wind Advisory from 2 PM to 10 PM PDT Saturday for Apple and
     Lucerne Valleys-San Bernardino County Mountains.

PZ...Gale Watch from Saturday afternoon through late Saturday night
     for Waters from San Mateo point to the Mexican Border
     Extending 30 to 60 nm out including San Clemente Island.

     Small Craft Advisory from 2 AM to 11 PM PDT Sunday for Coastal
     Waters from San Mateo Point to the Mexican Border and out
     to 30 nm-Waters from San Mateo point to the Mexican Border
     Extending 30 to 60 nm out including San Clemente Island.

     Small Craft Advisory for winds from 2 PM Saturday to 2 AM PDT
     Sunday for Coastal Waters from San Mateo Point to the
     Mexican Border and out to 30 nm.

&&

PUBLIC...Harrison/JMB
AVIATION/MARINE/BEACHES...MM

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 12:38 PM PDTWinter Weather AdvisorySGXRiverside, San Bernardino, San Diego34 hr
May 6, 1:30 PM PDTBeach Hazards StatementSGXOrange, San Diego31 hr

Nearby

Gale Warnings in California, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.